# SDR DLM88030422

- Difficulty date: May 4, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 31,626 hours, 24,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 326
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LTS. COME ON WHEN COCKPIT EMERGENCY LIGHT SWITCH IS PLACED IN THE OFF POSITION. REPLACED OVERWING EMERGENCY LIGHT BATTERY RACK-OPS NORMAL.
